MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RFP-100A RF Puncture Generator; Electrosurgical, Cutting & Coagulation & Accessories

BOSTON SCIENTIFIC CORPORATION RFP-100A RF Puncture Generator; Electrosurgical, Cutting & Coagulation & Accessories
Model Number RFP-100A
Medical Device Problem Code Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction

Brand Name
RFP-100A RF Puncture Generator
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50614974
Report Number2124215-2026-47356
Device Sequence Number10625823
Product Code GEI
UDI-Device Identifier00685447020677
UDI-Public(01)00685447020677
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFP-100A
Device Catalogue NumberRFP-100A
Device Lot Number0113058734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured07/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown